# SDR CA011101014

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Part time: 14,536 hours, 13,555 cycles
- Component: L/H Side Window, Ppg
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT SIDE WINDOW SHATTERED IN CRUISE AT 29,000 FT.  LT SIDE WINDOW REMOVED AND REPLACED. AIRCRAFT BACK IN SERVICE.
